# SDR HNAA9692415

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018011
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 1,849 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3046 - FLL-TPA - AFTER TAKEOFF AND GEAR RETRACTION, THE RIGHT GEAR DOOR CAUTION LIGHT STAYED ILLUMINATED.  THE DOOR CLOSED, BUT THE LIGHT REMAINED ON THE AIRCRAFT CONTINUED ON TO TPA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE RIGHT FORWARD GEAR DOOR ACTUATOR.  (M)
